# SDR DALA2022120707859

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N502DX
- Make and model: Airbus A321-271N
- Aircraft serial: 10467
- Aircraft time: 2,493 hours, 551 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

COMPLETED A GO AROUND WITH MANUAL GEAR EXTENSION DUE TO LGCIU 1 FAILURE. LANDING GEAR HANDLE REPLACEMENT.
